Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is blurred vision a side effect of bicalutamide?

Premium Questions

Dr.   Olsi Taka MD

later she developed blurred vision and her eyes became extremely irritaded and very painful . It got ... doctor The pain is slowly easing up but we would like to know if this could be a side... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.  Ashok Kumar MD

I just starting taking Zoloft 4 days ago - is it a normal side effect to have blurred vision and not be able to focus my eyes ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Ivo Ditah MD

.time release to 30 mg. She says that her vision is blurred. Is this a common side effect maybe caused by the increased dosage? How concerned should we be and what medications for ADHD would not have that... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Ilir Sharka MD

that all my symptoms started to occur I took a generic walmart brand of Nyquil. Side effects which I have found on the warning label: Drowsiness , dizziness, blurred vision , upset stomach,... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Dadapeer K MD

visual field . It begins as a pixelated spot on my left side and over a period of minutes advances into a large pixelated C shape across my whole visual field with clear vision in the center. It effects both ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

Hiii doctor I had blurred vision of my right eye due to uveitis since 6 years, all test reports ... about the side effects and howto overcome the bad effects of medicine ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Harshita MD

I have recently suffered two bouts of blurred vision. I take amlodipine 5mg. My wife s drug information book lists a side effect as blurred vision. I have today seen my GP who... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr. Vasudha Jayant Athavale MD

have 36 scar s in my eyes. I wonder if I m having some side effects from it ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

a headache for 3 days with blurred vision and dizziness. It this a side effect of this medication? Could I ... not increased my dosage in 6 months so I am not new to anagralide. Could the... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Dadapeer K MD

Hello I have blurred vision and get very dizzy.. I find it hard to look someone in their eyes while ... on Lyrica for two year now.. Could it be a side effect still? ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)

Mobile Questions and Answers

Dr. Qazi Ammara MD

Hi, Thanks for posting the query, The common side effects are dizziness, light headdedness, blurred vision, drowsiness.

Dr. Bhagyalaxmi Nalaparaju MD

it may be due to side effects of medication if possible visit your dr or visit primary dr.

Dr. Prasad MD

Clomid does cause blurry vision initially. The symptoms go away gradually in many people. Therefore I suggest you to report to your doctor. He/she can monitor the symptoms and look for other side effects.